4 doctors weighed in:
Could cancer treatment cause vaginal dryness?
4 doctors weighed in

Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
3 doctors agree
In brief: Yes it could
Many chemotherapy and other cancer treatment (anti estrogen therapy) supress the function ot the ovaries.
It supresses the production of the female hormones, estrogen..As the result many women stop having periods, some women become menopausal. The low level of estrogen makes the vaginal area dry and this can cause some discomfort during intercourse and also increase risk for urinary tract infection.

In brief: Yes it could
Many chemotherapy and other cancer treatment (anti estrogen therapy) supress the function ot the ovaries.
It supresses the production of the female hormones, estrogen..As the result many women stop having periods, some women become menopausal. The low level of estrogen makes the vaginal area dry and this can cause some discomfort during intercourse and also increase risk for urinary tract infection.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors